# SDR FDEA201404180750

- Difficulty date: April 18, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 39,023 hours, 13,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811372200
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 45L AT FRAMES 41 - 42 CORRODED.  REPAIRED IAW SRM 51-74-10   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
